# SDR SWI2024F00045

- Difficulty date: November 11, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CORROSIONS NOTED ON R/H PRESSURE FLOOR SILL BETWEEN FS409.00+128 TO FS559.00 (MARKED)   (C-CHECK RO 1/24/2024)   REPAIRED  R/H PRESSURE FLOOR SILL BETWEEN FS409.00+128 TO FS559.00 REF REO 601R-53-41-3195 REV -- DATED 2023-11-24  AND REO 601R-53-41-666 REV. -C, DATED 2012-11-06 . SEE CONTINUTION CARD FOR DETAILS. COMPLIED TASK CARD 51-900-1003-SKY. NO LEAKS NOTED,
